[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.158.98.119. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Citations 0
Correspondence
November 2007

Perioral Dermatitis Associated With an Inhaled Corticosteroid

Arch Dermatol. 2007;143(11):1447-1462. doi:10.1001/archderm.143.11.1460

Perioral dermatitis is a papulopustular eruption involving the nasolabial folds, chin, and perioral region, sparing the vermillion border.1 Proposed causes include infectious agents, hormonal factors, topical corticosteroids,24 inhaled corticosteroids,5,6 and personal care products. Herein, we report perioral dermatitis in a woman with asthma coinciding with the inadvertent perioral contact of fluticasone powder from a steroid inhaler. To our knowledge, this is the first report of perioral dermatitis caused by a steroid inhaler in an adult.

First Page Preview View Large
First page PDF preview
First page PDF preview
×